# SDR 99FDEA00440

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Loose
- Location: Lt Mlg Dnlock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR DOWNLOCK ACTUATOR FOUND ACTUATOR END WITH BOLT LOOSE AND NUT MISSING.  *S/D*  REPLACED AND TIGHTENED BUSHING AND NUT PER MM 20-50-02-2.
